# SDR R61A201402200288

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Steerng Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STEERING MANIFOLD BRACKET IS CRACKED IN NOSE GEAR WHEEL WELL.  MAINTENANCE R & R SUPPORT IAW SRM 51-43-01.
